# SDR 2000UALA00331

- Difficulty date: June 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 62,216 hours, 35,425 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542U1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT LIGHT INOPERATIVE.  *S/D*  REPLACED BATTERY AND CHARGER IN AFT GALLEY CEILING.
